# SDR DALA2024032503732

- Difficulty date: March 24, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 73,353 hours, 27,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5300307) DURING SVC CHECK EMERGENCY EXIT LIGHTS AROUND LT SIDE OVERWING EXIT DIDNT TURN ON. R/R BATTERY PACK AR M1694 PER B737 AMM 33-51. OPS NML OF EMERGENCY LIGHT SYSTEM.
